# SDR ASAA9910045

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC5602
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE BULKHEAD LOWER SECTION CORRODED AT STATION 1156, LBL 6.  REPAIRED PER 51-30 AND 51-10-2.  (M)
